# SDR DALA2021041602229

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 AD A.A.: CRACK 5" ON FRAME STA 1640 AND S-14R "CONTACT LAISON ENGINEERING FOR REPAIR INSTRUCTION. REPAIR MUST BE COMPLETED PRIOR TO FURTER FLIGHT" IN REF TASK. CORRECTIVE ACTION: SUMMARY OF NRC 00277: FRAME STA 1640 S-14R WAS REPAIRED (PERMENENT REPAIR) PER ER/A 591104-14AD REV. ORIGINAL SECTION 1. (1780931) AND ETI-57-21-154 REV 2.
